# SDR 99FDEA00416

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-247 - LEFT MAIN GEAR NOT DOWN AND LOCKED WITH HANDLE DOWN.  NEGATIVE G PER RED TABS LOCK DOWN GEAR.  CLEANED CANNON PLUG ON DOWN LOCK SWITCH LEFT GEAR.  OPER CK GOOD PER GENERAL MM.
